Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

desperatejen1

Member
  • Total Reviews

    0
  • Content Count

    44
  • Joined

  • Last visited

Community Reputation

1 Neutral

2 Followers

About desperatejen1

  • Rank
    Junior Member
  1. I know, but I'm actually sick of taking the pill and I don't want to take it anymore. I just want to know if by continuing with Retin A Micro will that help keep the acne away?
  2. FEMALES PLEASE HELP ME! I go off the pill in a week and I'm afraid my skin is going to blow up! And I will kill myself.
  3. I've been on Retin a micro for 3 months and I've have seen pretty good results. I went on it for mainly red marks from previous acne. I've been on birth control (safyral) for 6 months now and I want to get off it, but I fear the breakout that comes with going off. Will the retin a micro keep my skin clear or will my skin still breakout from going off birth control. I really don't want to f up my skin again now that it's finally getting back to normal. I just can't afford birth control anymore.
  4. I've been on retin a micro for 3 months for red marks and it's helped a bit, but still needs some work so my derm gave me some finacea. My mom also got me some special serum from Switzerland called Volmont DNA repair serum. I was just wondering if anyone had any opinions on which one would be better for red marks? Thanks
  5. Yes, every night. Everything has been going well. My skin is a shade of red and after I wash my face my skin kind of stings a little, but nothing horrible. You're gonna stop using it? What if your bad skin comes back? My acne is mostly gone from my birth control pill so I'm just working on hyperpigmentation, but if I stopped using retin a would all my marks come back? I just needed something stronger I guess.
  6. My derm let's me use retin a at night and a face wash in the morning with 4% benzoyl peroxide, but you should always ask your derm just to make sure. I;m not so certain about the salicylic acid, it might be too much on your skin. Again; talk to your derm about it.
  7. I used to never get red marks but I've noticed since I've been on birth control every pimple leaves a mark and takes forever to go away. IS this just a coincidence or is it a fact?
  8. Thank you! Is this normal to happen on the first night of use? Because I was expecting some irritation, I guess, I was just surprised that it happened after only one application, and I didn't even use that much.
  9. I want to die. I feel like I'm starting all over again.
  10. When you first started it did it make you really red? See, I just got bumped up to 0.1% and I used it for the first time last night and when I woke up this morning all my red marks were really red. Is that supposed to happen? Because usually when I wake up ( when I was using the 0.4%) my red marks were really light.
  11. Oh god! When I wake up my red marks are usually very light and this morning.... Oh my god. Red all over! Is this normal when you switch strengths??
  12. Alright, well, I'm starting the 0.1% tonight unaware of what's ahead, but I trust my dermatologist. Would still really appreciate anyone's experience or knowledge of moving up strengths.
×